# SDR AALA201705309021

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 54,867 hours, 20,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND FLIGHT CREW REPORTED THE L3 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00.
